Insulin dosing advice.

By gadgetgirl007 Latest Reply 2012-07-05 00:24:20 -0500
Started 2012-07-04 15:29:12 -0500

I called my health plans health advice nurse I then explained I forgot to take my 10 Units of Novolin Insulin last night. I only use 1X at night. I asked her how many hours after the regular time for injecting the insulin can I still inject it. She read to me from their guidelines:"Up to four hours after the normal dosing time, you can still inject the normal dose (my case 10 Units) She then went on and read "If you are half way in between your normal dosing time, you can inject half the dose, (my case 5 Units) then return to normal dose (me 10 units) amount that night. I was happy to hear I had guessed correctly previously during my 1st month. Today I was calling around the half way point today. I hadn't even thought of injecting half the dose. Happy I called. My fasting was a wee higher than it had been brought down to w/in normal range.

3 replies

gadgetgirl007 2012-07-05 00:24:20 -0500 Report

Well sometimes when I have injected insulin into my stomach I've had a tiny dot of blood, leave a red/pink mark. Today's half dose stomach injection not only left the dot of blood, but also bruised. I'm not sure why. I doubt I'll do a half dose again, or at least not on my belly. I've beenn injecting Insulin for 1 month now and this is the first time I've seen bruising.

Harlen 2012-07-04 21:48:20 -0500 Report

There are other things I need to know
What is your BS#?
But at this point I dont think it will do you any go to take it now 0
When you sey a weee bit what do you mean ?
Best wishes

gadgetgirl007 2012-07-05 00:20:01 -0500 Report

BS & BG are used interchangeably = Blood Sugar/Blood Glucose. Wee bit =slightly or a little little, higher reading of BS/BG when tested.